# SDR WVER2019061800426

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN SEAT TRACKS, RBL 9, FS 581.00 - FS 661.32, AND FS 847.16 - FS 865.00, MARE CORRODED BEYOND REPAIRABLE LIMITS.
